Article Text

Primary manifestation of Henoch-Schönlein purpura during immunosuppressive treatment
  1. MATTHIAS SCHWAB,
  2. ROLF BEHRENS,
  3. HANS RUDER,
  4. KLAUS KORN

    *

  1. University Hospital for Children and Juveniles and Institute of Clinical and Molecular Virology*
  2. University Erlangen-Nuernberg
  3. D-91054 Erlangen, Germany
  4. (Correspondence to: Dr Matthias Schwab
  5. Dr Margarete Fischer-Bosch Institut fuer Klinische Pharmakologie
  6. Auerbachstrasse 112 D-70376
  7. Stuttgart, Germany)

    Statistics from Altmetric.com

    Editor,—Although numerous investigations suggest an immunological process involving a disturbance of the regulatory mechanism for IgA synthesis,1 the aetiology of Henoch-Schönlein purpura are still unresolved.

    We report a 4 year old boy who received a liver transplant at the age of 3 years after developing a fulminant liver failure due to intoxication with α-amanitin. After transplantation, immunosuppressive treatment with cyclosporin (Neoral, Sandoz) and prednisone was carried out. During later care the cyclosporin trough serum concentrations always exceeded 100 ng/ml, while simultaneously the dose of corticosteroids was reduced to 1 mg/day. …

    View Full Text

    Request Permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.